+ Reply to Thread
Results 1 to 6 of 6
Thread: Okay...now what do I do?
11-28-2004 01:50 PM #1
Okay...now what do I do?
I went out to buy a new truck today. My current truck is a 1992 GMC. I really don't want to be sucked into a 15 mpg hog for the next 13 years. My Gmc runs like a champ, and I keep it in top condition.....but for how much longer...well I just don't know. Do I buy another pig truck or wait? I got a good deal on a new truck..maybe too good. I have to wonder.. should I keep my '92 for another year? Are all these great deals just to get the hogs off the lot? Is something better on the designer's table? I am confused. I just hate the idea of 15 mpg . I just hate the thought......I hate it I tell you!
01-11-2015 12:54 AM #2
- Join Date
- Jun 2014
buy asthma inhalers no prescription
buy elavil in Victoria
viagra no prescription uk
generic asendin in US Pharmacy
where can i buy cymbalta online
buy cheap effexor India in Canada
viagra natural alternatives
phentermine and alcohol abuse
boots pharmacy viagra price
phentermine weight loss center nyc
phentermine success photos
My main problem has been constant & persistant head spins (Vertigo) & nausea since leaving hospital (although in the last 3 months the head spins have diminished greatly and the nausea has lessened to a comfortable level that is tolerable) I now no longer feel I\'m at sea in a bad storm with no way of curing my seasickness. I still have problems when trying to walk more than several hundred yards, back comes the queasiness and lethargic feelings which I don\'t know if they are products of the stroke or side effects of medication that I am now forced to take.
My MD said that these things typically resolve themselves in 6 weeks,,,but don\'t be surprised if it comes back.
In rare instances, men taking PDE5 inhibitors (oral erectile dysfunction medicines, including VIAGRA) reported a sudden decrease or loss of vision. It is not possible to determine whether these events are related directly to these medicines or to other factors. If you experience sudden decrease or loss of vision, stop taking PDE5 inhibitors, including VIAGRA, and call a doctor right away.
She currently says the pain is all day long, even when I\'m having her rest most of the day.